# SDR DALA1151061806

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 40,174 hours, 10,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-DEPARTURE CHECK, MAINTENANCE FOUND EMERGENCY ESCAPE PATH LIGHTING FROM SEATS 21FG TO 27FG INOPERATIVE.  MAINTENANCE REPLACED POWER PACK AND RE-ATTACHED WIRING AT 21F.  OPERATIONAL CHECK WAS NORMAL.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
